# SDR CA100212007

- Difficulty date: February 10, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 11,623 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 235010616
- Condition: Failed
- Location: Attitude
- Part time: 498 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

(CAN) ACFT STARTED UP FOR AN INTENDED FLIGHT. THE CO-PILOT`S ATTITUDE INDICATOR FAILED TO ERECT. ACFT SHUTDOWN.  THE ATTITUDE INDICATOR WAS REPLACED WITH NEW PN 23-500-06-16, FUNCTION CHECKED OK. (TC 20100212007)
